# SDR IPXA09555196

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ATB - RT ENG COMPRESSOR STALL AT 1000FT ON DEPARTURE.  EMERGENCY DECLARED.   REMOVED AND REPLACED RT ENGINE PER ENGINEERING REQUEST PER TC 5001.  OPS TEST C/W PER TC 5002.  SATISFACTORY AMM 71-00-00-5.
